Depo provera for males

Common Questions and Answers about Depo provera for males

depo-provera

Avatar f tn I started receiving the Depo-Provera shot 6 weeks after I gave birth to my son in 2000. I was on the shot for 9 months and gained 118 lbs. My eating habits and excersise habits never changed and I continued to put on the weight. My doctor need numerous tests to see if there was an underlining problem he wasn't aware of, but there wasn't. 6 years later I have lost 81 lbs. - it hasn't been easy.
893753 tn?1242929187 Oral contraceptives, patches, Nuva ring are all estrogen plus progestin hormonal methods. Depo Provera/Implanon are progestin only methods IUD--both copper and Mirena are devices that are inserted into the uterus. Here is an interesting site that shows how to use a diaphragm: http://www.wonderhowto.com/how-to/video/how-to-use-a-diaphragm-for-birth-control-193034/ It might work well for you since you may not want to be on something continuously.
Avatar n tn i have noticed this problem for at least a couple of years and initially my doctor thought it was because i was in depo provera and had abnormal bleeding all the time. i have been on the pill for over 7 months and my periods are back to normal except after this occurrence following orgasm. in april i had an abnormal pap smear that indicated i had HGSIL (high-grade intraepithelial lesions) of the cervix.
Avatar n tn Interestingly, there are many many documented side-effects of Depo-provera (just take a look at their web-site for possible complcations), yet it is approved by the FDA. As I said, the presence of HCG in the human body is used as an INDICATOR for pregnancy. HCG has been found in EVERY human tissue, also in males and non pregnant females. 2. The FDA "says so": The FDA also gives speed to our kids in the form of Ritalin.
298579 tn?1192250448 The only thing I have seen that helps the pain is an herbal wrap that you heat up(you can get them @ walmart), and I lay that on my stomach. I have been on the depo shot for four years, I have asked if this is a contributing factor and have been told no. I have no kids. I hope someone comes up with an explanation, because I am too young to be giving up on my sex life!
Avatar n tn Asexuals often experience romantic love, but not sexual attraction. For men, this can be a shameful subject, as society teaches males that they should want sex all the time, and that they should be far more sexual than females.Some can also enjoy sexual acts although he would not seek them out. For this reason, many are willing to have sex in loving, committed relationships in order to please their partner. This often doesn't last very long.
Avatar n tn I have been with my boyfriend for more than 1 year. I had gotten tested for everything last year and our relationship is monogamous. This week I found a vaginal tear, however, I was also worried it was herpes! This has been the worst pain and it has not healed. I am thinking about going to the doctor just in case to rule out herpes. Any other suggestions? it is very nerve wreaking not knowing exactly what it is! Never had any hx of anything. It hurts to go to the bathroom (urinate).
363243 tn?1331037450 and i notice that it minimized the ingrown hair bumps which makes my skin feel and look ALOT smoother and i am looking for something for the hyperpigmentation. i understand what you have and been so frustrated with it because im the only one i know amongst my friends who have it. i hate looking in the mirror and my face is clear but my chin and neck are atrocious! a real confidence killer. let me know any pointers i can use.
Avatar n tn 10 so I will ask my MD about the med to make me have a cycle (Provera has always been the usual prescribed med) I have battled PCOS for 16 years so my cycles have always been scattered to non exixtant most of the time....at least I feel better with my weight loss physicallly and mentally I do think the Metformion has helped with my weightloss . I do not seem to have any side affects now that my body has adjusted to the medication as I have been on it for over 2 months.
162948 tn?1205256292 My doctor told me that you can get pregnant immediately after getting off Mirena but it may take a month or two for your uterine lining to build back up. Since Mirena suppressed the lining from building up.
Avatar n tn Well...I was just looking up my symptoms on the web and tada...found this page. I seem to have very similiar symptoms. I get chills/shakes at night and various times through out the day. My heart will beat really hard, especially at night. but various times during the day as well. I am sick to my stomach often. It's worse at night, but right now as I type this during the day I feel very sick and nausiated. I was diagnosed with IBS...but never had symptoms like these before.
Avatar f tn Although I VERY RARELY feel it on the right side, it DOES happen once in awhile. But for the most part it's been my left side. I've had all the heart tests, including stress echo, I've had an MRI of my brain and neck, I've had a breast exam. I've even seen a chiropractor. Every test they've done comes back normal. And nothing seems to help. I've tried aspri - doesn't work. I try massaging my breast and shoulders and that seems to help a tiny bit. Usually the pain is very dull...
Avatar n tn that's why IM looking into B-12 injections, I've taking EPHEDRA for over 13 yrs..it don't even work that good for me no more..I still take it prob 3-5 x a week..this is long.. once again good luck to you..be safe ps read about HCG from a non-related source..I can send you many if you chose...have a good night..
Avatar n tn Apologiies in advance for this crazily long post- perhaps if I had forced my pharmacist to read all of this, he might have actually been helpful..... For the last few weeks I have been suffering from incredibly sensitive eyes/eyelids which are red, dry and sore, similar to sunburn. I initially thought it was because of some cheap make-up remover wipes that I used to take off my mascara.
Avatar n tn i was not doing anything out of the ordinary. what could be causing this? should there be a cause for concern?